MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE SUPRA CORE¿¢; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE SUPRA CORE¿¢; WIRE, GUIDE, CATHETER
Model Number 1002703-02
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual and dimensional inspection was performed on the returned device.The reported break was confirmed.The reported difficult to advance could not be tested due to the device condition.A review of the production records and the corrective and preventive actions (capa) database was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.It was reported that a stent delivery system (sds) encountered resistance when advancing over the guide wire.Analysis of the returned wire confirm the outer diameter was within specification.Factors that may contribute to difficulty advancing an sds over the guide wire include, but are not limited to, inner diameter of the sds, device support, buildup of procedural contaminants, challenging anatomy, user technique, and/or damage to the sds or guide wire.In this case, it cannot be determined what contributed to the interaction between the devices.Additionally, it was reported that the wire broke.Analysis confirmed the break as a separation of the proximal solder, resulting in the ribbon coil stretching.In this case, it is possible that manipulation of the sds, when resistance with the wire was encountered, contributed to the noted solder break.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the right superficial femoral artery (sfa) with heavy calcification.After pre-dilatation, the ht supra core 35 guide wire (gw) was advance to the target lesion and then a non-abbott stent was advanced on the gw with resistance.The stent was noted to partially deploy, prior to entering the sheath and a burr [break] was noted to be on the gw ribbon coil.The stent and gw were removed.A non-abbott gw and an unspecified stent were used to continue the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.Outside the patient the physician manipulated the burr and a piece of the ribbon coil came off on the physician's glove.No additional information was provided.

Brand Name
HI-TORQUE SUPRA CORE¿¢
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21748685
Report Number2024168-2025-03393
Device Sequence Number9437425
Product Code DQX
UDI-Device Identifier08717648033001
UDI-Public(01)08717648033001(17)260930(10)4102362
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K980119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number1002703-02
Device Catalogue Number1002703-02
Device Lot Number4102362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight67 KG
Patient RaceWhite